MAUDE Adverse Event Report: Mainstay Medical Limited ReActiv8; ReActiv8 Implantable Pulse Generator

Mainstay Medical Limited ReActiv8; ReActiv8 Implantable Pulse Generator
Model Number 5100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced discomfort in the implantable pulse generator (ipg) pocket site.The discomfort started soon after the initial implant.There was no allegation of a product deficiency.The ipg and leads were removed without complications.There was no report of patient harm or injury.
 
Additional Manufacturer Narrative
Mml# (b)(4).Other device explanted.Model: 8145.Description: reactiv8 implantable stimulation lead.Serial numbers: (b)(6).Udi#s: (b)(4).

Brand Name
ReActiv8
Common Device Name
ReActiv8 Implantable Pulse Generator
Manufacturer (Section D)
Mainstay Medical Limited
clonmel house, forster way
swords, co. dublin K67F2 K3
EI  K67F2K3
Manufacturer Contact
liza dominguez
2159 india street
suite 200
san diego, CA 92101
+1(619)206-3331
MDR Report Key50074164
Report Number3021520203-2026-00094
Device Sequence Number21384112
Product Code QLK
UDI-Device Identifier05391527770015
UDI-Public0105391527770015112508211727090921994510H5592
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P190021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5100
Device Catalogue Number5100
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexFemale
Patient Weight176 LB